# SDR DL72S992007

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, (NORMAL POWER) THE ENG 2 APU BLEED HIGH TEMP LIGHT ILLUMINATED.  THE NR 2 THROTTLE WAS RETARDED AND THE LIGHT WENT OUT.  DISCUSSED WITH ATL/MCC AND FLIGHT RETURNED TO SLC.  LIGHT TESTED GOOD.  REPLACED NR 2 ENG BLEED VALVE CB, CKS GOOD.
